MathSciNet Relay Station
MathSciNet bibliographic data
MR1838659 11F72 (11F30 58J50)
Wolpert, Scott A. Semiclassical limits for the hyperbolic plane. Duke Math. J. 108 (2001), no. 3, 449–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement